# SDR MASA20210527208

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs364 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CORRODED IN E&E BAY FWD OF FS364 BETWEEN STGR 26R AND 27R |BLENDED OUT CORROSION ON SKIN PANEL IAW EA 79-2021-130. BLEND OUTS ARE WITHIN LIMITS.
